# SDR AALA990681

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1444N
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11447
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS IN FORWARD CABIN INOPERATIVE.  RESEATED LOOSE EMERGENCY EXIT FLOOR PATH LIGHT WIRE CONNECTOR IN FORWARD CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
